# SDR TWAA0104104

- Difficulty date: March 5, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- Aircraft time: 73,208 hours, 81,317 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND .25 INCH CRACK AT LONGERON 5L LOWER LEFT LEG, STA 699.  REPAIRED PER SRM 53-11-3.  INSTALLED LAST TWO BOLTS PER SRM 51-30-1.
